Change search
ReferencesLink to record
Permanent link

Direct link
Classification of degree three polynomial solutions to the Polubarinova-Galin equation
KTH, School of Engineering Sciences (SCI).
2015 (English)In: European journal of applied mathematics (Print), ISSN 0956-7925, E-ISSN 1469-4425, Vol. 26, 848-861 p.Article in journal (Refereed) Published
Abstract [en]

The Polubarinova-Galin equation describes a parametric conformal map for the zero-surface-tension Hele-Shaw flow driven by injection or suction. In this paper, we classify degree three polynomial solutions to the Polubarinova-Galin equation into three categories: global solutions, solutions which can be continued after blow-up and solutions which cannot be continued after blow-up. The coefficient region of the initial functions in each category is obtained.

Place, publisher, year, edition, pages
Cambridge University Press, 2015. Vol. 26, 848-861 p.
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:kth:diva-176940DOI: 10.1017/S0956792515000194ISI: 000363418600002ScopusID: 2-s2.0-84946478285OAI: oai:DiVA.org:kth-176940DiVA: diva2:881808
Note

QC 20151211

Available from: 2015-12-11 Created: 2015-11-13 Last updated: 2015-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Lin, Yu-Lin
By organisation
School of Engineering Sciences (SCI)
In the same journal
European journal of applied mathematics (Print)
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 16 hits
ReferencesLink to record
Permanent link

Direct link